It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hydrocodone and breathing problems

Re: Hydrocodone and breathing problems

[ Back to Messages ]

Message

Posted by BJ on October 22, 2000 at 22:22:17:

In Reply to: Re: Hydrocodone and breathing problems posted by david charles on October 20, 2000 at 13:35:47:


: : I have taken hydrocodone for several months with no problems. Lately, although I have reduced the dosage by as much as half, I have been experiencing shallow breathing-not being able to take a full, satisfying breath. I'm not sure if this is due to an allergic reaction, or some underlying condition. I find it strange that it would only occur lately though. Any thoughts? Sounds like mild anxiety attacks possiably from withdrawl or increased pain, I hope this improves soon for you. David

Thanks David,
It probably is a mild anxiety attack, I do have some history of them. It only occurs right after the hydrocodone starts to kick in, has never gotten "serious". I've found that if I am busy, I don't notice it, only when I settle down to read or watch a movie or relax. Then when I can't get a full breath I must start to panic and create this cycle. Thanks for your response, I just needed assurance that an overdose that would cause breathing to stop would only occur in much higher doses (not the 10 to 20mg that I take)
Thanks
B


Follow Ups




All times are GMT -7. The time now is 11:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!